MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470067-18
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was not confirmed.Fse confirmed with customer that system was rebooted.Endoscope flipping issue was resolved after the reboot.The system was tested and verified as ready for use.The complaint was not confirmed based on the field evaluation.
 
Event or Problem Description
It was reported that during a da vinci assisted paraesophageal hiatal hernia surgical procedure, intuitive surgical, inc.(isi) clinical territory associate (cta) informed technical support engineer (tse) that the endoscope image was flipping.The tse explained potential causes for the endoscope flipping when reinstalled on the arm after cleaning.Tse reviewed the system logs and observed that no instruments were installed at that time.The tse advised the cta to perform a hard power cycle and to monitor the issue for the next procedure.Tse also provided guidance on an in-procedure workaround by cancelling the guide tool change (gtc) to restore proper image orientation.The procedure was completing as planned with no reported injury.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25364492
Report Number2955842-2026-26568
Device Sequence Number10650593
Product Code GCJ
UDI-Device Identifier00886874120286
UDI-Public(01)00886874120286
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470067-18
Device Catalogue Number470067
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown